# SDR AALA202305018249

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 88,646 hours, 10,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071701100
- Part serial: 498580
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 4R DOOR FORWARD EMERGENCY LIGHTING POWER SUPPLY M33407 BATTERY PACK FAILED FUNCTIONAL CHECK. REPLACED BATTERY PACK PER AMM 33-51-06.
